# SDR USAAF97068

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11278
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 59177
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - DURING ROUTINE MAINTENANCE CHECK, THE EMERGENCY EXIT LIGHT AT THE MAIN ENTRY DOOR WAS INOPERATIVE.  MAINTENANCE FOUND BROKEN WIRES ON THE LIGHT ASSY, SO THEY REPLACED THE EXIT MARKER ASSY.  (M)
